# SDR DALA2022051003265

- Difficulty date: May 4, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50059
- Aircraft time: 3,316 hours, 1,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INTERIOR OVERWING EXIT SIGN INOP. FOUND BROKEN PIN ON SIGN. PARTS ON ORDER(WIP 868448) INSTALLED NEW LIGHT ASSEY PER A220 AMP 33-54-01. OPS CHECKS GOOD, OK FOR SERVICE. (LP# 2222753)
